MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that they were outside sweating a lot and the first v-go they applied fell off.The patient cleaned their skin with water and alcohol, waited for it to dry, and applied a second v-go which did not apply to their skin.The patient cleaned their skin again and a third v-go was applied which stuck correctly.It was reported that the two v-go were available for return to the manufacturer for evaluation.However, to date, have not been received.
 
Additional Manufacturer Narrative
Additional information: patient returned call on (b)(6) 2024 regarding device return availability and advised that no device is available for return because they have been discarded.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key20181046
Report Number1226572-2024-00054
Device Sequence Number8260888
Product Code LZG
UDI-Device Identifier00385609400032
UDI-Public(01)00385609400032(17)260227(10)FG223059
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberV-GO 20
Device Lot NumberVG223022C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale